Children's Advil Cold Suspension is specially formulated with a decongestant and the pain reliever of Advil to relieve your child’s worst cold, fast. Available in a great grape flavour that children love.
For children ages 6-12 years.
Active Ingredients: Ibuprofen 100 mg per 5 mL / Pseudoephedrine HCI 15 mg per 5 mL
Non-Medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum.